# SDR UALA2010122004629

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,995 hours, 12,459 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 2176
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WON'T ACCEPT LOAD.  GENERATOR FOUND OUT OF TOLERANCE. REPLACED APU GENERATOR IAW MM. OPS ARE GOOD.
